Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the distribution of pseudo-random numbers generated by the linear congruential method


Author: Harald Niederreiter
Journal: Math. Comp. 26 (1972), 793-795
MSC: Primary 65C10
MathSciNet review: 0326979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The discrepancy of sequences of pseudo-random numbers generated by the linear congruential method is estimated, thereby improving a result of Jagerman. Applications to numerical integration are mentioned.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10

Retrieve articles in all journals with MSC: 65C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0326979-5
PII: S 0025-5718(1972)0326979-5
Keywords: Pseudo-random numbers, discrepancy, numerical integration
Article copyright: © Copyright 1972 American Mathematical Society